An Analysis of Parameter Invariance according to Different Sample Sizes and Dimensions in Parametric and Nonpararnetric Item Response Theory


Reyhanlioglu C., DOĞAN N.

JOURNAL OF MEASUREMENT AND EVALUATION IN EDUCATION AND PSYCHOLOGY-EPOD, vol.11, no.2, pp.98-112, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.21031/epod.584977
  • Title of Journal : JOURNAL OF MEASUREMENT AND EVALUATION IN EDUCATION AND PSYCHOLOGY-EPOD
  • Page Numbers: pp.98-112